Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. I
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 189-196 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1998_34_2_a6,
     author = {L. B. Knyazhishche},
     title = {Localization of limit sets and the asymptotic stability of nonautonomous equations with {delay.~I}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {189--196},
     year = {1998},
     volume = {34},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a6/}
}
TY  - JOUR
AU  - L. B. Knyazhishche
TI  - Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. I
JO  - Differencialʹnye uravneniâ
PY  - 1998
SP  - 189
EP  - 196
VL  - 34
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DE_1998_34_2_a6/
LA  - ru
ID  - DE_1998_34_2_a6
ER  - 
%0 Journal Article
%A L. B. Knyazhishche
%T Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. I
%J Differencialʹnye uravneniâ
%D 1998
%P 189-196
%V 34
%N 2
%U http://geodesic.mathdoc.fr/item/DE_1998_34_2_a6/
%G ru
%F DE_1998_34_2_a6
L. B. Knyazhishche. Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. I. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 189-196. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a6/